# SDR YENA200688

- Difficulty date: December 14, 2006
- Submitted: December 15, 2006
- Operation: Air carrier
- Aircraft: N236JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000035
- Aircraft time: 1,200 hours, 867 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Circuit Card
- Part number: 8000305
- Part serial: E447
- Condition: Faulted
- Location: Mau1
- Part time: 1,200 hours, 867 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH THE LDG HANDLE WAS PLACED DOWN, RECEIVED A EICAS WARNING MSG -LDG LEVER DISAG- REF QRH AND CYCKED TGE HANDLE WITH THE SAME MESSAGE.  AGAIN REF QRH AND USED ELECTRICAL OVERIDE SWITCH AND GEAR CAME DOWN WITH NORMAL INDICATIONS.  TROUBLESHOT TO PSEM 1, REPLACED PSEM 1 PER AMM 32-61-01, PERFORMED LANDING GEAR EXTENSION & RETRACTION FUNCTIONAL TEST PER AMM 32-33-00, OPS CHECK GOOD, NO FAULTS NOTED.  OK TO RETURN TO SERVICE.
